# SDR CA120904002

- Difficulty date: September 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 350A23422220
- Condition: Cracked
- Location: Tail Boom
- Part time: 1,216 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PN 350A23-4222-20, UPPER, 350A23-4223-20 LOWER STABILIZER ATTACH BRACKETS RT REPLACED.  WORK CARRIED OUT BY MFG FIELD SERVICE REPRESENTATIVE.
